Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
cannonical link button


Demonstratio Mathematica

Tytuł artykułu

Almost continuity, regular set-connected mappings and some separation axioms

Autorzy Duszyński, Z. 
Treść / Zawartość
Warianty tytułu
Języki publikacji EN
EN Let f : (X, r ) approaches (Y,sigma) be a mapping, let (X, rs) denote the topological space generated by the family of all regular open subsets of (X, r ) and let fxs : (X, rs) !approaches (Y, sigma) be defined by fxs (x) = f(x) for each x is an element of X. In the paper relationships between almost continuity of f, almost continuity of fxs and some other types of mappings (r.s.c. mappings in particular) are studied.
Słowa kluczowe
PL ciągłość   prawie ciągłość   odwzorowania   aksjomaty oddzielania   przestrzenie Baire  
EN continuity   almost continuity   mappings   separation axioms   almost openness   weak openness  
Wydawca De Gruyter
Czasopismo Demonstratio Mathematica
Rocznik 2006
Tom Vol. 39, nr 4
Strony 939--948
Opis fizyczny Bibliogr. 22 poz.
autor Duszyński, Z.
  • Institute of Mathematics Casimirus the Great University ul. Weyssenhoffa 11 85-072 Bydgoszcz, Poland,
[1] D. E. Cameron, G. Woods, s-continuous and s-open mappings, (preprint).
[2] D. A Carnahan, Some properties related to compactness in topological spaces, Ph.D. thesis, University of Arkansas, 1973.
[3] M. Cicek, A note on two weak forms of open mappings and Baire spaces, Demonstratio Math. 30 (3) (1997), 585–590.
[4] C. G. Crossley, S. K. Hildebrand, Semi-closure, Texas J. Sci. 22(2-3) (1971), 99–112.
[5] G. Di Maio, T. Noiri, On s-closed spaces, Indian J. Pure Appl. Math. 18(3) (1987), 226–233.
[6] J. Dontchev, M. Ganster, I. Reilly, More on almost s-continuity, Topology Atlas, Preprint #212, URL:
[7] J. Dontchev, T. Noiri, Contra-semicontinuous functions, Math. Pannon. 10(2) (1999), 159–168.
[8] N. Levine, A decomposition of continuity in topological spaces, Amer. Math. Monthly 68 (1961), 44–46.
[9] N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly 70 (1963), 36–41.
[10] P. E. Long, L. L. Herrington, Properties of almost-continuous functions, Bolletino U. M. I. 10(4) (1974), 336–342.
[11] S. N. Maheshwari, R. Prasad, On s-regular spaces, Glasnik Mat. 10 (30) (1975), 347–350.
[12] T. Noiri, Between continuity and weak continuity, Boll. Un. Mat. Ital. 9(4) (1974), 647–654.
[13] T. Noiri, Almost-continuity and some separation axioms, Glasnik Mat. 9 (29) (3) (1974), 131–135.
[14] T. Noiri, A note on semi-regularizations, Glasnik Mat. 10 (30) (1975), 141–143.
[15] T. Noiri, On S-closed subspaces, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. 64 (1978), 157–162.
[16] D. Rose, Weak openness and almost openness, Internat. J. Math. and Math. Sci. 7 (1984), 35–40.
[17] M. K. Singal, A. R. Singal, Almost-continuous mappings, Yokohama Math. J. 16 (1968), 63–73.
[18] M. K. Singal, S. P. Arya, On almost-regular spaces, Glasnik Mat. 4 (24)(1) (1969), 89–99.
[19] D. Sivaraj, Properties of I-compact subsets, Bull. Malaysian Math. Soc. 1(8) (1985), 15–21.
[20] M. H. Stone, Applications of the theory of boolean rings to general topology, Trans. Amer. Math. Soc. 41 (1937), 375–481.
[21] S. F. Tadros, A. B. Khalaf, On regular semi-open sets and s_-closed spaces, Tamkang J. Math. 23 (4) (1992), 337–348.
[22] T. Thompson, S-closed spaces, Proc. Amer. Math. Soc. 60 (1976), 335–338.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-PWA5-0018-0021